More topologies on the torsion-theoretic spectrum of a ring

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)257-260
Number of pages4
JournalPeriodica Mathematica Hungarica
Volume21
Issue number4
DOIs
StatePublished - Dec 1990

Keywords

  • AMS (MOS) Subject classifications (1980/85): Primary 16A63, 16A08, Secondary 06D20
  • frame
  • noncommutative ring
  • spectrum
  • Torsion theories

ASJC Scopus subject areas

  • General Mathematics

Cite this